$s$-Conditionally Permutable Subgroups and $p$-Nilpotency of Finite Groups

  • X. H. Li
  • Y. Xu


We study the $p$-nilpotency of a group such that every maximal subgroup of its Sylow $p$-subgroups is $s$-conditionally permutable for some prime $p$. By using the classification of finite simple groups, we get interesting new results and generalize some earlier results.
How to Cite
Li, X. H., and Y. Xu. “$s$-Conditionally Permutable Subgroups and $p$-Nilpotency of Finite Groups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 6, June 2014, pp. 858–864, https://umj.imath.kiev.ua/index.php/umj/article/view/2184.
Short communications